# SDR ASOA2012121802672

- Difficulty date: November 26, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 24,727 hours, 17,039 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Angle
- Condition: Corroded
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLES AT HINGE SIDE OF PAX DOOR.  R & R IAW SRM 51-42-06-001-001-A01.
